# SDR DALA2023041703027

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55080
- Aircraft time: 6,365 hours, 3,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 607882-14AD SECTION I ISSUED FOR CORROSION TO LH SLAT TRACKS FOLLOW ON ACTION REQUIRED.ACCOMPLISHED ERA 607882-14AD REV O SECTION I FOR L/H SLAT TRACK CORROSION BLENDING. (TIME LIMITED REPAIR) RII STEP 3 WAS COMPLIED WITH ON LOG 2716782 AND N/R 20. (LP# 2716570)
